# SDR FDEA202311071842

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 87,166 hours, 18,229 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: ACG7411503
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, FOUND RH STEERING CYLINDER'S  STEERING COLLAR PIN SHEARED OFF.   INSTALLED  NLG RT STEERING  CYLINDER COLLAR PIN, REFERED AMM 32-52-30-4. NOSE  GEAR STEERING CYLINDER OPS CHECK.  A/C OK FOR  SERVICE
